# SDR SWAA2022010549440

- Difficulty date: December 2, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PAX CABIN FLOOR PANEL 222AF AFT O/B CORNER DELAMINATED ; / [01] MEASUREMENTS; [02] PREPARED DAMAGED AREA FOR REPAIR AT CABIN FLOOR PANEL 222AF PER B737 SRM 53-00-50-2R-0; [03] VERIFIED STEPS 1 AND 2.; [04] REPAIRED DAMAGED AREA AT CABIN FLOOR PANEL 222AF PER B737 SRM 53-00-50-2R-0 MATERIAL USED RESIN 50-A PO#1714421; [05] VERIFIED REPAIR; [06] LATE ENTRY: RII RII OK TO INSTALL REPAIR. RII VERIFIED REPAIR.
